Academic Journals Database
Disseminating quality controlled scientific knowledge

Sequence of maximal distance codes in graphs or other metric spaces

Author(s): Charles Delorme

Journal: Electronic Journal of Graph Theory and Applications
ISSN 2338-2287

Volume: 1;
Issue: 2;
Date: 2013;
Original page

Keywords: codes | distances

Given a subset C in a metric space E, its successor is the subset  s(C) of points at maximum distance from C in E. We study some properties of the sequence obtained by iterating this operation.  Graphs with their usual distance provide already typical examples.
RPA Switzerland

Robotic Process Automation Switzerland


Tango Jona
Tangokurs Rapperswil-Jona